# SDR 2008UALA05779

- Difficulty date: September 17, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 62,751 hours, 18,311 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR REQUIRES A REPAIR DOUBLER AT THE UPPER HINGE CUT-OUT OF FRAME.  MAJOR REPAIR ACCOMPLISHED, INSTALLED A FRAME DOUBLER REPAIR.
